# SDR IPXA2016062004889

- Difficulty date: June 10, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 16,649 hours, 10,776 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: A57240810215
- Condition: Out Of Limits
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SERVICE.  RIGHT MLG FWD LUG BORE DIAMETER FOUND OUT OF LIMITS.  REPAIRED IAW EO NR A300-5740-61056A, BUSHING R & R.
